# SDR USAA001802

- Difficulty date: October 23, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .500 INCH, LOWER CHORD WEB LOWER AFT DOOR STOP FITTING.  INSTALLED REPAIR ANGLE AND FILLER PER EA 68206.  (M)
